The Michigan Mathematical Journal

On the zeros of polynomials with Littlewood-type coefficient constraints

Tamás Erdélyi

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 49, Issue 1 (2001), 97-111.

Dates
First available in Project Euclid: 18 December 2001

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1008719037

Digital Object Identifier
doi:10.1307/mmj/1008719037

Mathematical Reviews number (MathSciNet)
MR1827077

Zentralblatt MATH identifier
0998.30006

Subjects
Primary: 42A05: Trigonometric polynomials, inequalities, extremal problems
Secondary: 26Cxx: Polynomials, rational functions 30C15: Zeros of polynomials, rational functions, and other analytic functions (e.g. zeros of functions with bounded Dirichlet integral) {For algebraic theory, see 12D10; for real methods, see 26C10}

Citation

Erdélyi, Tamás. On the zeros of polynomials with Littlewood-type coefficient constraints. Michigan Math. J. 49 (2001), no. 1, 97--111. doi:10.1307/mmj/1008719037. http://projecteuclid.org/euclid.mmj/1008719037.


Export citation